Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 225, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 28, 2011, 5:41 AM EDT for Glascock County, Jefferson County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2011, 5:41 AM EDT (09:41 UTC)
- Expired
- Apr 28, 2011, 6:30 AM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Glascock County, GA, Jefferson County, GA
The radar
The Robins AFB radar (KJGX), 103 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 4:30 AM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1215 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 408 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 15.2
The text
As transmitted, in the capitals the NWS used until 2016.
354
WUUS52 KFFC 280941
SVRFFC
GAC125-163-281030-
/O.NEW.KFFC.SV.W.0225.110428T0941Z-110428T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 AM EDT THU APR 28 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GLASCOCK COUNTY IN EAST CENTRAL GEORGIA
NORTHERN JEFFERSON COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 630 AM EDT
* AT 538 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTH OF WRENS TO EDGEHILL...
MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STAPLETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EDT THURSDAY FOR
SOUTHERN GEORGIA.
&&
LAT...LON 3311 8228 3303 8228 3302 8229 3309 8264
3312 8266 3314 8270 3320 8275 3331 8250
3328 8243 3332 8238 3332 8233 3327 8226
3323 8223
TIME...MOT...LOC 0941Z 270DEG 45KT 3329 8232 3314 8264
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:53 AM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Apr 28, 2:53 AM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 253 AM EDT THU APR 28 2011 .SHORT TERM /TODAY THROUGH SATURDAY/... WITH THE SEVERE WEATHER THIS MORNING...THE FORECAST WAS ADMITTEDLY NOT A HIGH PRIORITY AND HAVE LEANED HEAVILY TOWARD GUIDANCE WITH THIS PACKAGE. LUCKILY AFTER THE FRONT PUSHES THROUGH TODAY...WE SHOULD HAVE SEVERAL DAYS TO RECOVER. TEMPERATURES TODAY ARE A BIT OF A BEAR AND WILL DEPEND ON TIMING OF THE FRONT...HAVE GENERALLY GONE WITH A MAV/MET BLEND. OVERALL SHOULD BE NOTICEABLY COOLER TODAY THAN THE PAST COUPLE OF DAYS AS UPPER TROUGH AXIS MOVES THROUGH. WEAK RIDGING WILL BEGIN TO BUILD IN ON FRIDAY AND TEMPERATURES WILL AGAIN REBOUND. BY SATURDAY SHOULD SEE TEMPS IN THE 80S AGAIN PRETTY MUCH EVERYWHERE. .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... RIDGING CONTINUES ACROSS THE AREA SUNDAY BUT TRANSITIONS TO WEAK SOUTHWEST FLOW ALOFT MONDAY INTO TUESDAY. ELONGATED FRONT PROGGED TO STRETCH FROM THE MID-ATLANTIC TO THE SOUTHERN PLAINS...WITH MOISTURE RIDING UP THE FLOW. ECMWF AND GFS VERY DIFFERENT AS ECMWF IS PROGRESSIVE WITH THE FLOW...BRINGING THE FRONT THROUGH THE AREA TUESDAY WHEREAS THE GFS HAS A MORE PROLONGED WET EVENT. EITHER WAY SYSTEM HAS MOVED OUT BY WEDNESDAY EVENING...IT IS JUST A MATTER OF THE DETAILS FROM LATE MONDAY TO EARLY WEDNESDAY. HAVE BROAD- BRUSHED POPS WITH SHOWERS AND THUNDERSTORMS ACROSS THE AREA. TDP && .AVIATION... 06Z UPDATE... LINE OF STRONG/SEVERE THUNDERSTORMS MOVING TO CSG TO MCN TO AHN AT 06Z. THIS LINE WILL CONTINUE EASTWARD THROUGH 12Z. MOSTLY MVFR...SOME IFR CEILINGS FOR THE REMAINDER OF THE NIGHT BECOMING VFR AFTER 15Z. COLD FRONT JUST SOUTH OF ROME WILL CONTINUE EASTWARD ACROSS THE STATE TONIGHT. WINDS WILL REMAIN GUSTY OUT OF THE SOUTH SOUTHWEST AHEAD OF THE FRONT...SHIFTING TO THE WEST NORTHWEST BEHIND THE FRONT. SPEEDS WILL DIMINISH AFTER FROPA...BUT INCREASE TO 15G25KT BY 17Z THU. //ATL CONFIDENCE... 06Z UPDATE... MEDIUM TO HIGH ON ALL ELEMENTS 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 75 47 79 48 / 20 10 5 5 ATLANTA 72 50 76 54 / 10 5 5 5 BLAIRSVILLE 70 44 73 41 / 10 10 5 5 CARTERSVILLE 70 43 77 44 / 10 5 5 5 COLUMBUS 75 50 80 54 / 20 5 5 5 GAINESVILLE 73 50 77 51 / 10 10 5 5 MACON 79 46 81 46 / 20 10 5 5 ROME 72 45 78 46 / 10 5 5 5 PEACHTREE CITY 71 42 78 44 / 10 5 5 5 VIDALIA 82 55 79 55 / 30 10 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 8 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS... CHATTAHOOCHEE...CLARKE...CLAYTON...COWETA...CRAWFORD...CRISP... DEKALB...DODGE...DOOLY...EMANUEL...FAYETTE...FORSYTH... GLASCOCK...GREENE...GWINNETT...HALL...HANCOCK...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...MACON...MADISON...MARION... MERIWETHER...MONROE...MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PEACH...PIKE...PULASKI...PUTNAM... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER... TALBOT...TALIAFERRO...TAYLOR...TREUTLEN...TROUP...TWIGGS... UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...WILCOX... WILKES...WILKINSON. &&
Hazardous weather outlook, Apr 27, 6:28 AM EDT, 23 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 628 AM EDT WED APR 27 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 628 AM EDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NUMEROUS SEVERE THUNDERSTORMS AND TORNADOES LIKELY THIS AFTERNOON AND TONIGHT FOR MUCH OF NORTH GEORGIA. A FEW SEVERE THUNDERSTORMS AND ISOLATED TORNADOES POSSIBLE FOR CENTRAL GEORGIA TONIGHT. .SYNOPSIS... A STRONG STORM SYSTEM WILL BE MOVING INTO THE MID MISSISSIPPI VALLEY THIS AFTERNOON WITH A COLD FRONT TRAILING ALONG THE MISSISSIPPI RIVER. THIS STORM SYSTEM WILL MOVE EASTWARD THIS AFTERNOON AND EVENING...MOVING ACROSS GEORGIA OVERNIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE TORNADOES...LARGE HAIL...AND WIDESPREAD DAMAGING WINDS FOR MUCH OF NORTH GEORGIA...ESPECIALLY FAR NORTHWEST GEORGIA THIS AFTERNOON AND EVENING. A FEW TORNADOES AND SEVERE THUNDERSTORMS ARE ALSO POSSIBLE ACROSS CENTRAL GEORGIA THIS EVENING AND AFTER MIDNIGHT. .DISCUSSION... A VERY WARM AND MOIST AIR MASS WILL BE IN PLACE ACROSS GEORGIA TODAY AHEAD OF THE COLD FRONT WHICH WILL BE MOVING EASTWARD FROM THE MISSISSIPPI VALLEY. THE ATMOSPHERE WILL BE VERY UNSTABLE TODAY AND WIND FIELDS ALOFT WILL BE HIGHLY SHEARED. A LOW LEVEL JET OF 60KT OR MORE IS EXPECTED TO MOVE ACROSS GEORGIA THIS AFTERNOON AND EVENING. THIS WILL SUPPORT NUMEROUS SEVERE THUNDERSTORMS AND TORNADOES OVER MUCH OF NORTH GEORGIA THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY...MONDAY NIGHT...AND TUESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY FOR THIS AFTERNOON AND TONIGHT ACROSS NORTH GEORGIA.
In the hours before
Local storm report, Apr 28, 3:46 AM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 AM TSTM WND DMG LEXINGTON 33.87N 83.11W
04/28/2011 OGLETHORPE GA COUNTY OFFICIAL
OGLETHORPE COUNTY 911 RELAYED A REPORT OF A DOWNED TREE
ON ALBERTON RD.
&&
RGARCIALocal storm report, Apr 28, 3:51 AM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 AM TSTM WND DMG FICKLIN 33.64N 82.78W
04/28/2011 WILKES GA COUNTY OFFICIAL
WILKES COUNTY 911 RELAYED A DOWNED TREE REPORT IN THE SW
PORTION OF THE COUNTY.
&&
RGARCIALocal storm report, Apr 28, 4:07 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TORNADO 1 WSW RINGGOLD 34.91N 85.13W
04/27/2011 CATOOSA GA EMERGENCY MNGR
*** 7 FATAL *** WHITFIELD COUNTY EMERGENCY MANAGEMENT
RELAYED REPORTS OF DAMAGE TO CARS AND TOSSED TRACTOR
TRAILERS AT EXIT 348 ON I-75 OUTSIDE OF RINGGOLD IN
CATOOSA COUNTY. SEVEN FATALITIES HAVE BEEN REPORTED WITH
THIS STORM.
&&
AGIBBSLocal storm report, Apr 28, 4:10 AM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TORNADO TRENTON 34.87N 85.51W
04/27/2011 DADE GA EMERGENCY MNGR
*** 2 FATAL *** DADE COUNTY EMERGENCY MANAGER REPORTS
THAT TRENTON HAS TAKEN A HIT FROM A TORNADO. SEVERAL
INJURIES HAVE BEEN REPORTED TO DADE COUNTY 911 AND TRAUMA
CENTERS ARE BEING ACTIVATED. TWO FATALITIES HAVE BEEN
REPORTED WITH THIS STORM.
&&
AGIBBSLocal storm report, Apr 28, 4:20 AM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM TORNADO 2 W SUNNY SIDE 33.34N 84.33W
04/28/2011 SPALDING GA AMATEUR RADIO
AMATEUR RADIO RELAYED A REPORT OF A MOBILE HOME PARK
DESTROYED BY A TORNADO 2 MILES WEST OF SPALDING.
&&
AGIBBSLocal storm report, Apr 28, 4:23 AM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 AM TSTM WND DMG NORWOOD 33.46N 82.71W
04/28/2011 WARREN GA COUNTY OFFICIAL
WARREN COUNTY 911 RELAYED A REPORT OF NUMEROUS TREES DOWN
IN THE AREA. DEPUTIES ARE TRYING TO MAKE IT TO THE AREA.
DAMAGE COULD BE CAUSED BY A POSSIBLE TORNADO.
&&
AGIBBSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:13 PM EDT | Tornado Warning | FFC | Chattooga, Floyd, Polk | 62 min |
| Apr 27, 9:02 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Murray | 43 min |
| Apr 27, 9:07 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Dawson, Paulding, Pickens | 38 min |
| Apr 27, 9:18 PM EDT | Tornado Warning | FFC | Dade | 22 min |
| Apr 27, 9:26 PM EDT | Tornado Warning | FFC | Floyd, Haralson, Polk | 49 min |
| Apr 27, 9:31 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Dawson, Gilmer, Gordon, Lumpkin and 1 more | 59 min |
| Apr 27, 9:41 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 49 min |
| Apr 27, 9:59 PM EDT | Tornado Warning | FFC | Fannin, Lumpkin, Towns, Union, White | 61 min |
| Apr 27, 10:04 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Floyd, Polk | 41 min |
| Apr 27, 10:08 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 52 min |
| Apr 27, 10:09 PM EDT | Tornado Warning | FFC | Heard, Troup | 66 min |
| Apr 27, 10:28 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding | 21 min |
| Apr 27, 10:37 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Dawson, Gilmer, Gordon, Pickens | 53 min |
| Apr 27, 10:43 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 47 min |
| Apr 27, 11:00 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Harris, Heard, Meriwether, Troup | 45 min |
| Apr 27, 11:01 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 44 min |
| Apr 27, 11:05 PM EDT | Tornado Warning | FFC | Harris, Meriwether, Troup | 40 min |
| Apr 27, 11:08 PM EDT | Tornado Warning | FFC | Coweta, Fayette, Fulton, Heard | 34 min |
| Apr 27, 11:15 PM EDT | Tornado Warning | FFC | Fannin, Lumpkin, Towns, Union | 60 min |
| Apr 27, 11:29 PM EDT | Tornado Warning | FFC | Harris, Meriwether, Talbot, Troup | 46 min |
| Apr 27, 11:35 PM EDT | Tornado Warning | FFC | Cherokee, Dawson, Gilmer, Pickens | 40 min |
| Apr 27, 11:44 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Meriwether, Pike, Spalding | 46 min |
| Apr 27, 11:52 PM EDT | Tornado Warning | FFC | Hall, Lumpkin, White | 53 min |
| Apr 28, 12:02 AM EDT | Tornado Warning | FFC | Coweta, Fayette, Henry, Meriwether, Pike, Spalding | 43 min |
| Apr 28, 12:06 AM EDT | Tornado Warning | FFC | Harris, Meriwether, Pike, Talbot, Upson | 39 min |
| Apr 28, 12:38 AM EDT | Tornado Warning | FFC | Henry, Newton, Rockdale | 52 min |
| Apr 28, 12:41 AM EDT | Tornado Warning | FFC | Butts, Lamar, Monroe, Pike, Upson | 49 min |
| Apr 28, 1:06 AM EDT | Tornado Warning | FFC | Clarke, Greene, Morgan, Newton, Oconee, Walton | 39 min |
| Apr 28, 1:08 AM EDT | Tornado Warning | FFC | Butts, Jasper, Monroe, Putnam | 52 min |
| Apr 28, 1:38 AM EDT | Tornado Warning | FFC | Greene, Morgan, Putnam, Taliaferro, Warren | 52 min |
| Apr 28, 1:48 AM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Taliaferro, Wilkes | 57 min |
| Apr 28, 2:03 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Lamar, Monroe, Putnam, Upson | 57 min |
| Apr 28, 2:28 AM EDT | Tornado Warning | FFC | Jasper, Jones, Lamar, Monroe | 47 min |
| Apr 28, 2:47 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jones, Putnam, Taliaferro, Warren | 43 min |
| Apr 28, 3:04 AM EDT | Tornado Warning | FFC | Hancock, Warren | 41 min |
| Apr 28, 3:33 AM EDT | Severe Thunderstorm Warning | FFC | Hancock, Putnam | 57 min |
| Apr 28, 3:37 AM EDT | Tornado Warning | FFC | Warren | 38 min |
| Apr 28, 4:18 AM EDT | Tornado Warning | FFC | Jones | 42 min |
| Apr 28, 4:24 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Warren | 51 min |
| Apr 28, 4:36 AM EDT | Flash Flood Warning | FFC | Baldwin, Hancock, Putnam, Taliaferro, Warren, Wilkes | 4 hr |
| Apr 28, 4:59 AM EDT | Severe Thunderstorm Warning | FFC | Warren, Washington, Wilkinson | 46 min |
| Apr 28, 10:12 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Wilcox | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.